# SDR UALA2009011600171

- Difficulty date: January 14, 2009
- Submitted: January 30, 2009
- Operation: Air carrier
- Aircraft: N808UA
- Make and model: Airbus A319-131
- Aircraft serial: 804
- Aircraft time: 38,050 hours, 14,485 cycles
- Engine: Iae V2522A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: O2 Generator
- Condition: Discharged
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV "F" OXYGEN CONTAINER IS MISSING MASK & GENERATOR HAS BEEN DISCHARGED.  REPLACED DISCHARGED O2 GENERATOR WITH NEW, UNKNOWN CAUSE.
